# SDR P5CA0300802

- Difficulty date: January 29, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SIDE WALL PANEL CRACK ON CLIP AT FRAME STA 500, STR 10, 10A, 11A, 12.  NEW CLIP FABRICATED SRM 53-10-20 & SRM 51-40-03 FIG 4.  PROTECTED PER SRM 51-10-02, RIVETS PER SRM 51-30-02.
